# SDR HEEA072664

- Difficulty date: April 18, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N719PH
- Make and model: Bell 407
- Aircraft serial: 53266
- Aircraft time: 1,453 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Control Unit
- Part number: 122024102
- Part serial: T02127
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN BATTERY SWITCH IS TURNED ON, FWD LANDING WOULD NOT TURN OFF.  ALSO FWD LIGHT WOULD NOT PULSATE.
